On the Monotonicity of the CABARET Scheme Approximating a Scalar Conservation Law with an Alternating Characteristic Field and Convex Flux Function

N. A. Zyuzina, O. A. Kovyrkina, V. V. Ostapenko

Research output: Contribution to journalArticlepeer-review

Abstract

Abstract: The monotonicity of the CABARET scheme approximating the quasi-linear scalar conservation law with a convex flux is analyzed. The monotonicity conditions for this scheme are obtained in the areas where the propagation velocity of the characteristics has a constant sign, as well as in the areas of sonic lines, sonic bands, and shock waves, where the propagation velocity of the characteristics of the approximated divergent equation changes sign. The test computations are presented that illustrate these properties of the CABARET scheme.

Original languageEnglish
Pages (from-to)46-60
Number of pages15
JournalMathematical Models and Computer Simulations
Volume11
Issue number1
DOIs
Publication statusPublished - 1 Jan 2019

Keywords

  • CABARET scheme
  • monotonicity
  • scalar conservation law with a convex flux
  • sonic lines

Fingerprint Dive into the research topics of 'On the Monotonicity of the CABARET Scheme Approximating a Scalar Conservation Law with an Alternating Characteristic Field and Convex Flux Function'. Together they form a unique fingerprint.

Cite this